# SDR 96ZZZM909

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 402 - STL - DURING CRUISE, AFT CABIN EMERGENCY EGRESS LIGHTS ILLUMINATED.  CLEANED AND DRIED MOISTURE FROM TRACK CONNECTION.  OPERATIONAL CHECK NORMAL.  (M)
